# SDR 95ZZZX7040

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221GP
- Make and model: Bell 206B
- Aircraft serial: 4309
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206706031107
- Condition: Defective
- Location: Control
- Part time: 466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO DEFECTIVE.  CATCHING WHEN LEVER IS LIFTED.  REPLACED WITH NEW SERVO.
